# SDR ASAA2019050929277

- Difficulty date: May 9, 2019
- Submitted: May 10, 2019
- Operation: Air carrier
- Aircraft: N512AS
- Make and model: Boeing 737890
- Aircraft serial: 39043
- Aircraft time: 41,190 hours, 12,348 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Nut
- Part number: AS348510
- Condition: Missing
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING T/C 78472000 NR 2 ENGINE FOUND LWR DUCT SUPPORT LINK FOR INTERSECTION MANIFOLD DUCT BUSHING MIGRATION AND MISSING HARDWARE. GROUNDED - YES. REALIGNED BUSHING AND INSTALLED NEW NUT ON NR 2 ENGINE LWR DUCT SUPPORT LINK FOR INTERSECTION MANIFOLD DUCT REF. AMM 36-11-01.
